# SDR AALA201709059005

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 53,555 hours, 23,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN PATH LIGHT COVER AT SEAT 16C. REPLACED PATH LIGHT COVER AT SEAT 16C AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
